# SDR A6WA201040671

- Difficulty date: September 3, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 19,945 hours, 18,476 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Strip
- Condition: Dirty
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AS SOON AS FLAPS ARE SELECTED TO 45 DEG, ACFT BECOMES UNSTABLE AROUND A LONGITUDINAL AXIS.  ACFT SNAPS TO THE LT AND RT WITHOUT AILERON INPUT, AND WHEN APPLYING AILERON , CORRECTION AILERONS DOS100-0080-01 EFFECTIVE UNTIL SIGNIFICANT.  CLEANED AND PAINTED INBD FLAP TEFLON ABRASION STRIP IAW AMM 27-54-01.
